# SDR AALA960584

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REMOVED CORRODED STRINGER AND INSTALLED NEW STRINGER AND DOUBLERS PER 53-10-3.  (M)
